Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

V. Caselles - A. Chambolle - M. Novaga

Regularity for solutions of the total variation denoising problem

created by novaga on 07 Apr 2009
modified on 18 Jan 2017

[BibTeX]

Published Paper

Inserted: 7 apr 2009
Last Updated: 18 jan 2017

Journal: Rev. Mat. Iberoamericana
Volume: 27
Number: 1
Pages: 233-252
Year: 2011

Abstract:

The main purpose of this paper is to prove a local Holder regularity result for the solutions of the total variation based denoising problem assuming that the datum is locally Holder continuous. We also prove a global estimate on the modulus of continuity of the solution in convex domains of $\mathbb R^N$ and some extensions of this result for the total variation minimization flow.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1